About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 493204, 9 pages
http://dx.doi.org/10.1155/2013/493204
Research Article

Exponential Collocation Method for Solutions of Singularly Perturbed Delay Differential Equations

1Department of Mathematics, Faculty of Science, Akdeniz University, Antalya 07058, Turkey
2Department of Mathematics, Faculty of Science, Celal Bayar University, Manisa 45040, Turkey

Received 16 June 2013; Accepted 22 July 2013

Academic Editor: Valery Y. Glizer

Copyright © 2013 Şuayip Yüzbaşı and Mehmet Sezer. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. W. Derstine, H. M. Gibbs, F. A. Hopf, and D. L. Kaplan, “Bifurcation gap in a hybrid optically bistable system,” Physical Review A, vol. 26, no. 6, pp. 3720–3722, 1982. View at Publisher · View at Google Scholar · View at Scopus
  2. A. Longtin and J. G. Milton, “Complex oscillations in the human pupil light reflex with “mixed” and delayed feedback,” Mathematical Biosciences, vol. 90, no. 1-2, pp. 183–199, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  3. M. C. Mackey and L. Glass, “Oscillation and chaos in physiological control systems,” Science, vol. 197, no. 4300, pp. 287–289, 1977. View at Scopus
  4. M. Ważewska-Czyżewska and A. Lasota, “Mathematical problems of the dynamics of a system of red blood cells,” Matematyka Stosowana, vol. 6, pp. 23–40, 1976. View at MathSciNet
  5. V. Y. Glizer, “Asymptotic solution of a singularly perturbed set of functional-differential equations of Riccati type encountered in the optimal control theory,” Nonlinear Differential Equations and Applications, vol. 5, no. 4, pp. 491–515, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  6. V. Y. Glizer, “Asymptotic solution of a boundary-value problem for linear singularly-perturbed functional differential equations arising in optimal control theory,” Journal of Optimization Theory and Applications, vol. 106, no. 2, pp. 309–335, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. K. C. Patidar and K. K. Sharma, “ε-uniformly convergent non-standard finite difference methods for singularly perturbed differential difference equations with small delay,” Applied Mathematics and Computation, vol. 175, no. 1, pp. 864–890, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  8. M. K. Kadalbajoo and V. P. Ramesh, “Hybrid method for numerical solution of singularly perturbed delay differential equations,” Applied Mathematics and Computation, vol. 187, no. 2, pp. 797–814, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. K. Kadalbajoo and K. K. Sharma, “Numerical analysis of singularly perturbed delay differential equations with layer behavior,” Applied Mathematics and Computation, vol. 157, no. 1, pp. 11–28, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. P. Rai and K. K. Sharma, “Numerical analysis of singularly perturbed delay differential turning point problem,” Applied Mathematics and Computation, vol. 218, no. 7, pp. 3483–3498, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  11. M. K. Kadalbajoo and V. P. Ramesh, “Numerical methods on Shishkin mesh for singularly perturbed delay differential equations with a grid adaptation strategy,” Applied Mathematics and Computation, vol. 188, no. 2, pp. 1816–1831, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. G. M. Amiraliyev and F. Erdogan, “Uniform numerical method for singularly perturbed delay differential equations,” Computers & Mathematics with Applications, vol. 53, no. 8, pp. 1251–1259, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. K. Kadalbajoo and D. Kumar, “Fitted mesh B-spline collocation method for singularly perturbed differential-difference equations with small delay,” Applied Mathematics and Computation, vol. 204, no. 1, pp. 90–98, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. K. Kadalbajoo and K. K. Sharma, “A numerical method based on finite difference for boundary value problems for singularly perturbed delay differential equations,” Applied Mathematics and Computation, vol. 197, no. 2, pp. 692–707, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. P. Rai and K. K. Sharma, “Numerical study of singularly perturbed differential-difference equation arising in the modeling of neuronal variability,” Computers & Mathematics with Applications, vol. 63, no. 1, pp. 118–132, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. C. G. Lange and R. M. Miura, “Singular perturbation analysis of boundary value problems for differential-difference equations. V. Small shifts with layer behavior,” SIAM Journal on Applied Mathematics, vol. 54, no. 1, pp. 249–272, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. M. K. Kadalbajoo and K. K. Sharma, “Numerical treatment of boundary value problems for second order singularly perturbed delay differential equations,” Computational & Applied Mathematics, vol. 24, no. 2, pp. 151–172, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. M. K. Kadalbajoo and K. K. Sharma, “An ε-uniform fitted operator method for solving boundary-value problems for singularly perturbed delay differential equations: layer behavior,” International Journal of Computer Mathematics, vol. 80, no. 10, pp. 1261–1276, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  19. F. Alharbi, “Predefined exponential basis set for half-bounded multi domain spectral method,” Applied Mathematics, vol. 1, pp. 146–152, 2010.
  20. M. M. Alipour, G. Domairry, and A. G. Davodi, “An application of exp-function method to approximate general and explicit solutions for nonlinear Schrödinger equations,” Numerical Methods for Partial Differential Equations, vol. 27, no. 5, pp. 1016–1025, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. R. Shanmugam, “Generalized exponential and logarithmic polynomials with statistical applications,” International Journal of Mathematical Education in Science and Technology, vol. 19, no. 5, pp. 659–669, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. M. Xu, L. Chen, Z. Zeng, and Z.-B. Li, “Reachability analysis of rational eigenvalue linear systems,” International Journal of Systems Science, vol. 41, no. 12, pp. 1411–1419, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. H. Ouerdiane and M. Ounaies, “Expansion in series of exponential polynomials of mean-periodic functions,” Complex Variables and Eliptic Equations, vol. 57, no. 5, pp. 469–487, 2012. View at Publisher · View at Google Scholar
  24. L. Székelyhidi, “On the extension of exponential polynomials,” Mathematica Bohemica, vol. 125, no. 3, pp. 365–370, 2000. View at Zentralblatt MATH · View at MathSciNet
  25. K. Ross, Abstract Harmonic Analysis I, II, Springer, Berlin, Germany, 1963.
  26. Ş. Yüzbaşı and M. Sezer, “An exponential matrix method for solving systems of linear differential equations,” Mathematical Methods in the Applied Sciences, vol. 36, no. 3, pp. 336–348, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. S. Shahmorad, “Numerical solution of the general form linear Fredholm-Volterra integro-differential equations by the Tau method with an error estimation,” Applied Mathematics and Computation, vol. 167, no. 2, pp. 1418–1429, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. Ş. Yüzbaşı, “An efficient algorithm for solving multi-pantograph equation systems,” Computers & Mathematics with Applications, vol. 64, no. 4, pp. 589–603, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. Ş. Yüzbaşı and M. Sezer, “An improved Bessel collocation method with a residual error function to solve a class of Lane-Emden differential equations,” Mathematical and Computer Modelling, vol. 57, no. 5-6, pp. 1298–1311, 2013.
  30. İ. Çelik, “Collocation method and residual correction using Chebyshev series,” Applied Mathematics and Computation, vol. 174, no. 2, pp. 910–920, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. F. A. Oliveira, “Collocation and residual correction,” Numerische Mathematik, vol. 36, no. 1, pp. 27–31, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet